Please use this identifier to cite or link to this item:
Title: Some Remarks Related to De Giorgi's Conjecture
Contributor(s): Du, Yihong  (author); Ma, Li (author)
Publication Date: 2003
Handle Link:
Abstract: For several classes of functions including the special case f(u)=u-u³, we obtain boundedness and symmetry results for solutions of the problem -∆u=f(u) defined on Rⁿ. Our results complement a number of recent results related to a conjecture of De Giorgi.
Publication Type: Journal Article
Source of Publication: Proceedings of the American Mathematical Society, 131(8), p. 2415-2422
Publisher: American Mathematical Society
Place of Publication: United States
ISSN: 1088-6826
Field of Research (FOR): 010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems
Socio-Economic Outcome Codes: 970101 Expanding Knowledge in the Mathematical Sciences
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Other Links:
Statistics to Oct 2018: Visitors: 73
Views: 73
Downloads: 0
Appears in Collections:Journal Article

Files in This Item:
2 files
File Description SizeFormat 
Show full item record

Page view(s)

checked on Mar 4, 2019
Google Media

Google ScholarTM


Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.